1   2  
On a Runge Theorem over R_3
Bisi, Cinzia; DE MARTINO, Antonino; Winkelmann, Joerg     dettagli >>
ANNALI DI MATEMATICA PURA ED APPLICATA
Vol. 202, No. 4, pp: 1531-1556, Anno: 2023

Real subset sums and posets with an involution
Bisi, Cinzia; Chiaselotti, Giampiero; Gentile, Tommaso     dettagli >>
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
Vol. 32, No. 1, pp: 127-157, Anno: 2022

On Brolin's theorem over the quaternions.
Bisi, Cinzia; DE MARTINO, Antonino     dettagli >>
INDIANA UNIVERSITY MATHEMATICS JOURNAL
Vol. 71, No. 4, pp: 1675-1705, Anno: 2022

The Harmonicity of Slice Regular Functions
Bisi, Cinzia; Winkelmann, Joerg     dettagli >>
THE JOURNAL OF GEOMETRIC ANALYSIS
Vol. 31, No. 8, pp: 7773-7811, Anno: 2021

On Runge Pairs and Topology of Axially Symmetric Domains
Bisi, Cinzia; Winkelmann, Joerg     dettagli >>
JOURNAL OF NONCOMMUTATIVE GEOMETRY
Vol. 15, No. 2, pp: 713-734, Anno: 2021

On a quaternionic Picard theorem
Bisi, Cinzia; Winkelmann, Joerg     dettagli >>
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. SERIES B
Vol. 7, No. August 20, pp: 106-117, Anno: 2020

Slice-quaternionic Hopf Surfaces
Daniele, Angella; Bisi, Cinzia     dettagli >>
JOURNAL OF GEOMETRIC ANALYSIS (ONLINE)
Vol. 29, No. 3, pp: 1837-1858, Anno: 2019

Log-biharmonicity and a Jensen formula in the space of quaternions
Altavilla, Amedeo; Bisi, Cinzia     dettagli >>
ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA
Vol. 44, No. 2, pp: 805-839, Anno: 2019

On quaternionic tori and their moduli space
Bisi, Cinzia; G., Gentili     dettagli >>
JOURNAL OF NONCOMMUTATIVE GEOMETRY
Vol. 12, No. 2, pp: 473-510, Anno: 2018

Landau's theorem for slice regular functions on the quaternionic unit ball
Bisi, Cinzia; C., Stoppato     dettagli >>
INTERNATIONAL JOURNAL OF MATHEMATICS
Vol. 28, No. 3, pp: 1750017-1-211750017-21, Anno: 2017

A Landau's theorem in several complex variables
Bisi, Cinzia     dettagli >>
ANNALI DI MATEMATICA PURA ED APPLICATA
Vol. 196, No. 2, pp: 737-742, Anno: 2017

Dominance order on signed integer partitions
Bisi, Cinzia; G., Chiaselotti; T., Gentile; P. A., Oliverio     dettagli >>
ADVANCES IN GEOMETRY
Vol. 17, No. 1, pp: 5-29, Anno: 2017

Micro and macro models of granular computing induced by the indiscernibility relation
Bisi, Cinzia; G., Chiaselotti; D., Ciucci; T., Gentile; F. G., Infusino     dettagli >>
INFORMATION SCIENCES
Vol. 388-389, No. 1, pp: 247-273, Anno: 2017

Localized intersection of currents and the Lefschetz coincidence point theorem
Bisi, Cinzia; F., Bracci; T., Izawa; T., Suwa     dettagli >>
ANNALI DI MATEMATICA PURA ED APPLICATA
Vol. 195, No. 2, pp: 601-621, Anno: 2016

A remark on the Ueno-Campana's threefold
Bisi, Cinzia; Cascini, Paolo; Tasin, Luca     dettagli >>
MICHIGAN MATHEMATICAL JOURNAL
Vol. 65, No. 3, pp: 567-572, Anno: 2016

A natural extension of the Young partition lattice
Bisi, Cinzia; G., Chiaselotti; G., Marino; P. A., Oliverio     dettagli >>
ADVANCES IN GEOMETRY
Vol. 15, No. 3, pp: 263-280, Anno: 2015

On Plane Cremona Transformations of fixed degree
Bisi, Cinzia; Calabri, Alberto; Mella, Massimiliano     dettagli >>
THE JOURNAL OF GEOMETRIC ANALYSIS
Vol. 25, No. 2, pp: 1108-1131, Anno: 2015

The tame automorphism group of an affine quadric threefold acting on a square complex.
Bisi, Cinzia; J. P., Furter; S., Lamy     dettagli >>
JOURNAL DE L'ÉCOLE POLYTECHNIQUE. MATHÉMATIQUES
Vol. 1, No. 1, pp: 161-223, Anno: 2014

Sand Piles Models of Signed Partitions with d Piles
Bisi, Cinzia; G., Chiaselotti; P. A., Oliverio     dettagli >>
ISRN COMBINATORICS
Vol. 2013, No. 1, pp: 1-7, Anno: 2013

A class of lattices and boolean functions related to a Manickam-Miklos-Singhi conjecture.
Bisi, Cinzia; G., Chiaselotti     dettagli >>
ADVANCES IN GEOMETRY
Vol. 13, No. 1, pp: 1-27, Anno: 2013

1   2